# SDR HEEA954283

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector Duct
- Part number: 1176513502
- Condition: Worn
- Location: Rt Exh
- Part time: 925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXHAUST EJECTOR WORN AT CUSHION MOUNT AREAS.
